MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/rlu.0b013e31815ef825

Медицинская библиотека · Clinical nuclear medicine · 2008

Anaphylaxis after administration of ibritumomab tiuxetan for follicular non-hodgkin lymphoma.

Jankowitz Rachel, Joyce Judith, Jacobs Samuel A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report an anaphylactic reaction in a 45-year-old gentleman with an 8-year history of extensively treated, relapsing follicular lymphoma who was receiving a second treatment with ibritumomab tiuxetan. Within seconds of receiving Y-90 ibritumomab, he developed chest tightness, shallow respirations, hypotension, and incontinence. After successful resuscitation, a human antimouse antibody (HAMA) level was found to be elevated, 618 ng/mL (reference 0-188 ng/mL).

Для цитирования: Jankowitz Rachel, Joyce Judith, Jacobs Samuel A. Anaphylaxis after administration of ibritumomab tiuxetan for follicular non-hodgkin lymphoma.. Clinical nuclear medicine. 2008. DOI: 10.1097/rlu.0b013e31815ef825.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.